# SDR DL757030017

- Difficulty date: January 2, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 57,754 hours, 30,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852247
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTER CHORD OF THE C2 DOOR OPENING WAS FOUND CORRODED.  TO REMOVE THE CHORD, THE FS 1440 FRAME OUTER CHORD AND WEB  WERE CUT AND THE LOWER ENDS REMOVED.  A NEW SECTION OF SILL CHORD WAS INSTALLED, AND THE FRAME WEB AND CHORD SPLICED BACK IN PLACE WITH ALUMINUM REPAIR DOUBLERS.  THE REPAIR WAS ACCOMPLISHED PER ER/A 384242-14, REV A.
